# SDR ASAA2016091818073

- Difficulty date: September 18, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 8,524 hours, 2,801 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TESTED AUTOLAND & HGS DONE, WIND WAS 2W 10 KTS ON 16R, APPROACH WAS NORMAL WITH NO FAULTS, HAD A BIT OF AN EXCESSIVE FLARE AND ABOUT 50 FEET LONGER BEFORE TOUCH DOWN THAT WAS UNCOMFORTABLE AND FELT IN DANGER OF TAIL STRIKE, BUT DID NOT. ACFT GROUNDED. ACCOMPLISHED DFCS FAULT REVIEW, IAW FIM 22-11T801, & DFCS BITE TEST #49 LAND VERIFY, IAW AMM 22-11-00. NO FAULTS NOTED.
